# SDR SIMA20140820003

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 25,774 hours, 22,144 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Condition: Defective
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT THROUGH 17,000 FT, NR 1 ENG OIL TEMP CLIMBED TO 124 DEGREE C.  REDUCED THRUST TO REDUCE TEMP, STILL SHOWED A LARGE TEMP SPLIT WITH NR 2 ENG OIL.  NO CMC EXCEEDANCE MSG.  R & R NR 1 FCOC & OIL TEMP & PRESS SENSOR.  OPERATIONS CHECKED GOOD FIM 79-37-00, RRMM 79-25-15 & 79-31-10.  OIL FCOC COOLER ASSEMBLY PN 230735352 & SN 1821.
